Author Topic: Remeron (Mirtazapine) Withdrawal Support Group  (Read 181037 times)

[Buddie]

Re: When I Cut Mirtazapine (Remeron)
« Reply #10 on: April 25, 2013, 06:48:07 am »
[...] perhaps you should change the name of the thread to something like 'Remeron w/d Support Group' ?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Remeron (Mirtazapine) Withdrawal Support Group
« Reply #11 on: April 25, 2013, 11:05:17 am »
Great idea, [...] -  I just changed the name of the thread to "Remeron (Mirtazapine) Withdrawal Support Group"  :)

So please join us, anyone who is also tapering off of this AD. Some have easier times than others weaning from this medication. It would be nice to generate some collaborative support.

-[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Remeron (Mirtazapine) Withdrawal Support Group
« Reply #12 on: April 25, 2013, 11:49:22 am »
Great [...]!  I [...] you get a few members joining.  I won't be participating for quite a while till I stabilise so see you later and good luck!

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Remeron (Mirtazapine) Withdrawal Support Group
« Reply #13 on: April 28, 2013, 01:07:23 am »
I'[...] join just for moral support!  Hang in there [...] :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Remeron (Mirtazapine) Withdrawal Support Group
« Reply #14 on: April 29, 2013, 12:59:18 am »
Thank you Mary, and blessings  :) Your support is, as always, invaluable...

-D
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Remeron (Mirtazapine) Withdrawal Support Group
« Reply #15 on: April 29, 2013, 07:46:03 pm »
Thanks [...]!  Keep telling me I'm invaluable and I'[...] be there every day  :laugh:

You have been in the belly of the beast and you have survived.  You will do the same with the Remeron. 

I think you need to write a blog about your experience  ;)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Remeron (Mirtazapine) Withdrawal Support Group
« Reply #16 on: May 01, 2013, 10:49:48 am »
So, small update and some observations. I am now using the liquid Remeron. I made a dose cut 10 days ago. I went from 7.5 to 7 mg. And I am feeling it - pretty bad actually. I will [...] to hold here to stabilize nonetheless, but feeling pretty worse-for-wear. Muscle twitches, higher anxiety, depression, etc. etc. - You/we know the drill. Parker always said when she was cutting the Remeron that she never knew if it was Remeron withdrawal, or the underlying benzo withdrawal being uncovered/unmasked. Anyway, it took me 19 days to stabilize after my last cut. So, I'[...] give this some more time.

Best wishes...

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Remeron (Mirtazapine) Withdrawal Support Group
« Reply #17 on: May 01, 2013, 11:26:17 am »
Thanks for posting your progress. This will be very useful for me and others behind you.  Please log how long symptoms last.  I've read that the first few cuts and the last ones are the toughest.

I see you are dropping less than 10% to start. How long are you planning to hold for?  I guess you will be listening to your body. I was thinking if doing full 10% drops from 7.50 mg to about 5 then slower from there but I may follow your guide when I get to it in a few months time.

Thanks for this thread and good luck!

[...]

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Remeron (Mirtazapine) Withdrawal Support Group
« Reply #18 on: May 01, 2013, 12:18:56 pm »
Quote
I see you are dropping less than 10% to start. How long are you planning to hold for?  I guess you will be listening to your body. I was thinking if doing full 10% drops from 7.50 mg to about 5 then slower from there but I may follow your guide when I get to it in a few months time.

Hi [...],

Well before this last cut, I dropped about 21%. Ick. I went from about 9.5 to 7.5 and it was a mistake. But it was my last dry cut, so I went for it. That took 19 days to stabilize. And I only let myself ride the stability-zone for about 4 days before cutting again. So this last cut was around 7% - from 7.5 to 7. I am truly glad I went NO more than that at this time as it really feels nasty. 10% is sort of the the rule of thumb, but I think we need to make room to flex.

I started at 30 mg. And i can attest that the first cuts were the BADNESS. Then the middle cuts were sort of "eh, this isn't great, but ok." Now we're back to BADNESS.

I plan to hold here for a bit (at 7 mg). It is my [...] that within the next 9 days, I will stabilize. And just to give myself a breather, I will probably give myself a week or so after stabilization to just enjoy the solace. Then I'[...] plan the next drop. I will definitely document here. If I can save anyone even a tiny bit of suffering, I will be immensely happy.

Will keep you - and anyone else who happens by - in the loop.

Blessings and rapid healing to all...

-[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Remeron (Mirtazapine) Withdrawal Support Group
« Reply #19 on: May 02, 2013, 06:59:55 pm »
Hi [...], I'm sorry that it's been a difficult cut. I'm at 1.1 mg and doing well (finally) after reinstating, but I've started gaining weight again... It's so annoying! I'm really fed up with these drugs. Can't believe how 1 mg can still affect appetite so bad... So it's totally understandable that you're struggling after cutting 0.5 mg. Honestly, once I'm off I'm not touching any pill ever again.
I'[...] be following your progress.
T. Lily
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.